# SDR 2002F01052

- Difficulty date: July 3, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STRINGER TIE CLIP CRACKED AT STATION 950C, RIGHT SIDE AT STRINGER 8R.  (M)
